I think lack of exercise doesn't really help with the painful joints so I am on a mission to get fitter lol
I also have alot of hot flushes now (not menopausal) and problems down below!!! Oh the joys...I think of
my little Tamoxifen tablet as my life saver but will see how things go,
like you say you ave to weigh up the pros and cons
Take care xx
I have been taking Tamoxifen since last October following my op. I ache all the time and feel
like an old woman lol. I have started to do more exercise as I have put on alot of weight so
don't know if the aches are down to this or the Tamoxifen!!
Hope you feel better soon, early days yet xxx
Welcome to the forums, you've come to the right place for support as the users of this site have a wealth of experience and knowledge between them.
If you would like to talk to someone in confidence you may like to phone our helpline where you can talk to a member of staff who are there to support you. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.
Hi folks I'm new to the forum. I finished my chemo in March and my radiotherapy mid May. I am now on Tamoxifen. Is it normal to hurt in so many places still? My feet hurt when I walk, my joints ache, the palms of my hands hurt... need I go on.
What a moany first post!!!